U.S. doctors online nowAsk doctors free
San Jose, CA
A 54-year-old male asked:

cant reach my doc (weekend). increased buspar from 20 mgs to 30 mgs a day 2 weeks ago. literally jumping out of my skin, shaking with anxiety. stick it out and hope it passes or drop back to 20 mgs until i can call my doctor monday?

1 doctor answer1 doctor weighed in
Dr. Al Hegab
Dr. Al Hegab answered
Allergy and Immunology 40 years experience
Go back to 20: Till you see your doctor, if symptoms are unbearable, better go to urgent care, best wishes

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 28, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.